Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 340–340 | Cite as

Oxycodone/naloxone withdrawal

Non-specific psychotic disorder and hypotension: case report
Case report
  • 44 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 36-year-old man developed non-specific psychotic disorder and hypotension following the discontinuation of oxycodone/naloxone, which was administered for non-inflammatory chronic rachialgia.

The man, who had non-inflammatory chronic rachialgia, was hospitalised in the psychiatric unit with unspecific psychiatric disorder (delusions, hallucinations and aberrant behaviour), which was considered probably related to withdrawal of oxycodone/naloxone. He had been treated with pregabalin, diazepam, baclofen and oxycodone/naloxone 5/2.5mg every 12h [route not stated] for non-inflammatory chronic rachialgia. Ten days prior to admission, he had discontinued oxycodone/naloxone and developed delusions of being drugged and harmed, along with possible olfactory and kinesthetic...

Reference

  1. Casado-Espada NM, et al. Psychotic symptoms following oxycodone withdrawal, case report and update. European Review for Medical and Pharmacological Sciences 23: 6315-6320, No. 14, 2019. Available from: URL: http://doi.org/10.26355/eurrev_201907_18454 - Spain

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations